# SDR HALA20241216369

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 47,398 hours, 7,518 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,798 hours, 7,754 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Relay
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - FOR 3RD CONSECUTIVE FLIGHT ENG 1 WOULD NOT SHUTDOWN ECAM:ENG 1 HP FUEL VALVE NOT CLOSED. PERFORMED TSM 71-00-00-810-925-A FOUND 28VDCAT 3G ON ENG 1 MASTER SWITCH . REMOVED AND REPLACED MASTER SWITCH PER ESPM 20-45-21-0. OPS CHECK FAILED ATTEMPTED (3) STARTS ON 3RD START ENG 1 WOULD NOT SHUTDOWN ECAM: ENG 1 HP VALVE NOT CLOSED. PERFORMED WIRING CHECKS PER TSM 71-00-00-810-925-A. PINS 2+3 AT FMU READ 45.8 OHMS, SOLENOID GOOD. INSPECTED WIRING FROM 3805VC TO 4071KS-C. WIRING LOOKS GOOD. CONTINUITY CHECK FROM PINS 2+3 OF 4071KS-C AND 2 AND 3 OF 3805VCA IS 8.5 OHMS CHECK GOOD. INSULATION RESISTANCE CHECKS FROM 3805VCA PINS 2+3 IS 100GOHMS, GOOD. PIN 2 TO BACKSHELL. READS 25GOHMS, GOOD PIN 3 TO BACKSHELL IS 50GOHMS, GOOD. 28VDC PRESENT AT A3 OF RELAY 3KC1. CHANGED RELAY. 28VDC PRESENT AT PIN 2 OF 4071KS-C. RAN ENG 3 TIMES OPS CHECK GOOD NO DEFECTS NOTED OK FOR SVC.
